MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS UNIV TIB HIN INS XSM 12MM; LPS AND S-ROM : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LPS UNIV TIB HIN INS XSM 12MM; LPS AND S-ROM : KNEE TIBIAL INSERT
Model Number 1987-27-112
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Pain (1994)
Date of Event 10/13/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Surgeon reported to bfarm: "sudden increase of pain in the left knee joint after a fall event.".
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: visual examination of the returned device found circular grooves/heavy wear on the poly component of the device.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the lot# cannot be seen due to the damage that the device presents.

Brand Name
LPS UNIV TIB HIN INS XSM 12MM
Common Device Name
LPS AND S-ROM : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key13558330
Report Number1818910-2022-03069
Device Sequence Number3868476
Product Code KRO
UDI-Device Identifier10603295079392
UDI-Public10603295079392
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K091453
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1987-27-112
Device Catalogue Number198727112
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2022
Supplement Date Received by Manufacturer03/08/2022
03/18/2022
04/21/2022
Initial Report FDA Received Date02/18/2022
Supplement Report FDA Received Date03/14/2022
03/24/2022
04/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LPS DISTAL FEM COMP XSM LT (EX PKT).; LPS UNIV TIB HIN INS XSM 12MM.; UNIV FEM SLEEVE CEM 20MM.; UNK KNEE FEMORAL ADAPTOR LPS.; UNK KNEE FEMORAL ADAPTOR LPS.; UNK KNEE FEMORAL AUGMENT LPS.; UNK KNEE FEMORAL AUGMENT LPS.; UNK KNEE FEMORAL LPS.; UNK KNEE LPS.; UNK KNEE LPS.; UNK KNEE STEM LPS.; UNK KNEE STEM LPS.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale